# SDR MALA040446

- Difficulty date: April 20, 2004
- Submitted: June 16, 2004
- Operation: Air carrier
- Aircraft: N533XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2367
- System (JASC): 3350 · Emergency Lighting
- Part: Resistor
- Part number: 5502202251
- Part serial: 2703
- Condition: Burned
- Location: Power Supply
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY POWER SUPPLY INOP P/N 60-3550-1, S/N OFF 2703.  REPLACED BURNT RESISTOR R6, P/N 55-022=225-1000F.  UNIT TESTS GOOD IAW CMM.  RETURNED TO SERVICE 6/4/04.
